# SDR I5EA2021032900012

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 66,902 hours, 44,647 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE WARNING LIGHT AND HORN SOUNDED AT 37,000 FEET.  CABIN OBSERVED ABOVE 10,000 FEET AND CLIMBING.  EMERGENCY DESCENT EXECUTED AND QRH MEMORY ITEMS AND QRH PROCEDURES COMPLETED.  PASSENGER OXYGEN MASKS MANUALLY DEPLOYES BY FLIGHT CREW.
